MathSciNet Relay Station
MathSciNet bibliographic data
MR2803818 (2012h:46078) 46H99 (06F25 46A40 47B65)
Boulabiar, Karim; Jaber, Jamel The order bidual of $f$-algebras revisited. Positivity 15 (2011), no. 2, 271–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement